# SDR CALA2024092302462

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 38,007 hours, 13,746 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1112
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE BAM N/R 002177201 FOR ALL WORK ACCOMPLISHED. FWD CARGO COMPARTMENT STA.420 L/H AT STR24, THE FRAME IS DENTED ADJACENT TO THE STRINGER TIE ATOP OF FRAME HAT SECTION 53-30-07 REPAIR 2 TABLE 204 INITIAL INSPECTION 50,000 FLT CYCLES REPEAT INSPECTIONS EVERY 10,000 FLIGHT CYCLES. AFTER AIRPLANE DELIVERY. HFEC, LFEC, AND DETAILED INSPECTION. REPAIRED DAMAGED FRAME PER SRM 53-30-07 REPAIR 2. REPAIR IS A CATEGORY B REPAIR WILL REQUIRE DIP. PLACE ON DIP PER SRM VERIFIED BY QC, SFR #1037216
